GAINED 1/2 OF WEIGHT LOSS
I was put on a medication for migraines called depracot. I was warned before hand that weight gain was a side effect of this drug, so I was very careful about what I ate and exercised religiously> I still gained 40lb! l'm so angry with myself and the mediation didn't even help with the headaches> Is it possible to lose the weight. It has been 10 years since my RNY I'm not even sure of the rules anymore. Hope someone out there can help me. Thanks
Ok, I will probably get slammed for this and I do not know your medical history but have you looked into Juicing? or heard about Reboot your life with Joe Cross? I know people who have had migraines and they go away with juicing as well as the weight.
People tend not to like it if you go off the typical Dr prescribed diet for WLS.
Joe Cross did a 60 day juice feast/fast that reset his body. It's extreme but I have a co-worker doing the full 60 days, only 5 days left, he looks great and feels great. I've only done it for a 2 week time period. You can Google Joe Cross and reboot your life.
Of course if you dumb on juice it may not be for you. I had to start slow and work myself up to being able to drink a full pint. I had a VSG and we don't have a dumping issues as much as RNY but I know some RNY'ers that can drink fresh juice, mind you it's fresh juice only nothing processed allowed.
If the medication is working for you, you may not want to mess with it but if I were you, I may go back to my doctor and ask about others. I know there is a medication for migranes out there called Topamax. My aunt took it for a long time and one of the side effects is extreme loss of appetite. She lost a lot of weight while she took the medicine because she had no desire to eat. But again, ask your doctor and if the medicine is working for you, maybe stay with it. Good luck!
KittyKarin :-) Starting weight: 362 / Surgery weight: 353 / Current weight: 192.2 (02/03/2017)
You should definitely talk to your PCP about changing your meds. I take amitriptyline to reduce the severity and frequency of my migraines. It's technically an anti-depressant, but in lower doses works for chronic pain and headaches. The only side effect I have is drowsiness, which I get around my taking it at night. When I do get a migraine, I take sumatriptan (generic for imitrex), and have had no side effects.